# SDR SWAA2013020812421

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 36,826 hours, 24,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12D SEAT TRIM WITH EMERGENCY LIGHTING UNATTACHED FROM SEAT.  REMOVED AND REPLACED FWD BAY ASSY AT 12D PER M/M.
